# SDR TRAX200801106

- Difficulty date: September 4, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 14,942 hours, 10,055 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT V/STAB TO FUSELAGE DRAG ANGLE CRACKED AT 67.5% REAR SPAR DATUM.
